# SDR GLBA2002014

- Difficulty date: January 27, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 12,055 hours, 15,544 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1295210502
- Part serial: 795F96
- Condition: Failed
- Location: T/E Flap
- Part time: 8,967 hours, 11,766 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT EXTEND.  REPLACED RIGHT I/B ACTUATOR, OPS CHECKED SYSTEM SATISFACTORY.
